MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 16D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0513
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Distress (2329); Discomfort (2330); Depression (2361); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 03/01/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Initial reporter occupation: attorney.
 
Event or Problem Description
Litigation alleges the patient suffers from pain, discomfort, and dislocation.Even though the patient received a poly liner, the litigation is for metal on metal, so we are reporting the head and liner only.Update ad 03 may 2018 receipt of ppf and sticker sheets record.In addition to what were previously alleged, ppf alleges loosening of stem.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
Pfs alleges post traumatic stress disorder, depression, swelling in both legs, limping, intense strain to the muscles, ligaments and tendons area, and use of cane for mobility.After review of medical records, it was confirmed that the patient was revised due to aseptic loosening of the left femoral component resulting to pain.Operative note reported femoral sleeve was loose with no bony ingrowth.There's no signs of infection and dislocation in the revision note.Bone scan reported increased activity at the femoral sleeve suggestive of loosening.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8398625
Report Number1818910-2019-86657
Device Sequence Number13910263
Product Code LPH
UDI-Device Identifier10603295175230
UDI-Public10603295175230
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0513
Device Catalogue Number550513
Device Lot Number640871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer07/15/2019
04/07/2020
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date07/16/2019
04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight88